Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 517348, 5 pages
Research Article

A Generalization for Theorems of Datko and Barbashin Type

MAS-SPMS, Nanyang Technological University, 21 Nanyang Link, Singapore 637371

Received 15 February 2015; Accepted 15 June 2015

Academic Editor: Jaeyoung Chung

Copyright © 2015 Pham Viet Hai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Codruţa Stoica, “Approaching the Discrete Dynamical Systems by means of Skew-Evolution Semiflows,” Discrete Dynamics in Nature and Society, vol. 2016, pp. 1–10, 2016. View at Publisher · View at Google Scholar